# SDR SWAA2020120733609

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,627 hours, 20,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT POSITIONS 1669, 1672, AND 1673 FAILED EMERGENCY LIGHT CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT POSITIONS 1669, 1672, & 1673, PER AMM 33-51-06.
